# SDR AU990546

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: 60828
- Condition: Worn
- Location: Engine
- Component: Lyc, AE10360B2F
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 CYLINDER PISTON PIN PLUG WORN.  PISTON OIL RING LANDS DAMAGED.   METAL CONTAMINATION OF THE ENGINE OIL SYSTEM.
